# SDR QMLA2012112612187

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N911MK
- Make and model: Bolkms BK117C2
- Aircraft serial: 2766
- Aircraft time: 2,766 hours, 6,686 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,766 hours, 6,686 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO CRACKS NOTED DURING PREFLIGHT INSPECTION ON THE LT HORIZONTAL STABILIZER LOWER SIDE.  NO OTHER VISUAL INDICATION OF DAMAGE.
